# SDR UPS08B51480

- Difficulty date: January 20, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N571UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35668
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 CEILING EMERGENCY LIGHT INOP.  RELAMPED, OPS CHECKS GOOD.
